| Model Number |
HexaVue SCC 1.0 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that prior to a patient procedure the monitors to their hexavue custom room rack were experiencing intermittent blinking.No report of injury.
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the cxps frame needed to be reset.The technician reset the cxps frame, tested the unit, confirmed it to be operating according to specification, and returned the unit to service.No additional issues have been reported.